# SDR AALA201712069007

- Difficulty date: December 4, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 61,054 hours, 26,496 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pin
- Part number: D3215303200800
- Part serial: AWE104302
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. CORROSION AT RIGHT HAND MAIN LANDING GEAR REAR PINTLE PIN. REPLACED RIGHT HAND MAIN LANDING GEAR REAR PINTLE PIN PER JOB CARD 26T0003.
